Thanks for the hint Diana but I’m on top of it!!
My MCAD doctor says that the only reason I’d want to disolve the powder before drinking is if I had lots of mouth/throat symptoms which I don’t – all my GIish symptoms are mostly at my stomach or “later” in the GI tract so the capsules are 100% fine for me. And they definitely help with the explosive diarrhoea and other gut symptoms which is a relief!
Unfortunately my MCAD guy seems to be irrationally biased against Ketotifen 🙁 He tried it on two patients and they both had uncontrollable weigh gain and had to come off it, so he’s very very reluctant to try it. Because of the prescribing rules in Australia I can’t get it covered by insurance unless he specifically prescribes it, otherwise I have to pay full price and I can’t afford that! So I’m working on him about it still … *touch wood*. I’ll keep you posted!!
That is GREAT! I wish we could do that! yea, weight gain can occur with Ketotifen. I didn’t notice it when I went on it, but our kids are on it because my son NEEDS to gain weight (Ketotifen’s not helping! Unless he’d be thinner without it) and with kids taking meds at school, my daughter is on Ketotifen because it’s soooo much easier. Whatever works, is my motto!! Australia, huh? I’m learning so much about international health laws! Ugh. Hang in… 🙂 Diana